Theraflu Flu Relief, Multi Symptom, Max Strength
2 - 8.3 fl oz (245.5 ml) bottles [16.6 fl oz (491 ml)]
On This Page
Directions
In Each 30 mL: Directions: Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Adults and Children 12 Years of Age and Over:: Take every 6 hours in dosing cup provided, while symptoms persist. Do not take more than 3 doses (90 mL) in 24 hours unless directed by a doctor. Children Under 12 Years of Age:: Do not use. Adults and Children 12 Years of Age and Over:: 30 ml. Children Under 12 Years of Age:: Do not use. In Each 30 mL: Directions: Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Adults and Children 12 Years of Age and Over:: Take every 6 hours in dosing cup provided, while symptoms persist. Do not take more than 3 doses (90 mL) in 24 hours unless directed by a doctor. Children Under 12 Years of Age:: Do not use. Adults and Children 12 Years of Age and Over:: 30 ml. Children Under 12 Years of Age:: Do not use.
Product Details
Acetaminophen pain reliever/fever reducer - Day time formula; Acetaminophen pain reliever/fever reducer - Nighttime helps you rest (temporarily controls cough to help you rest. This is not a sleep aid). New. Daytime formula. Max strength (maximum strength per 6 hour dose). Help you rest (Temporarily controls cough to help you rest. This is not a sleep aid). Questions or comments? 1-855-328-5259. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.Nutrition Facts
Ingredients
In Each 30 mL: Active Ingredients: Acetaminophen (1000 mg), Pain Reliever/Fever Reducer.; Dextromethorphan HBr (30 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Light Amber Honey, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sodium Gluconate, Sucralose, Xanthan Gum, Zinc Gluconate. In Each 30 mL: Active Ingredients: Acetaminophen (1000 mg), Pain Reliever/Fever Reducer.; Chlorpheniramine Maleate (4 mg), Antihistamine; Dextromethorphan HBr (30 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Light Amber Honey, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sodium Gluconate, Sucralose, Xanthan Gum, Zinc Gluconate. In Each 30 mL: Active Ingredients: Acetaminophen (1000 mg), Pain Reliever/Fever Reducer.; Dextromethorphan HBr (30 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Light Amber Honey, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sodium Gluconate, Sucralose, Xanthan Gum, Zinc Gluconate. In Each 30 mL: Active Ingredients: Acetaminophen (1000 mg), Pain Reliever/Fever Reducer.; Chlorpheniramine Maleate (4 mg), Antihistamine; Dextromethorphan HBr (30 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Light Amber Honey, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sodium Gluconate, Sucralose, Xanthan Gum, Zinc Gluconate.Warnings
In Each 30 mL: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using product. Allergy alert: Acetaminophen may cause severe skin reactions: Symptoms may include:: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; why any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Aks a doctor before use if you have: liver disease; a breathing problem such as emphysema or chronic bronchitis; cough that occurs with too much phlegm (mucus); cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin. When using this product do not exceed recommended dosage. Stop use and ask a doctor if: pain or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper evident inner unit. Do not use if neckband printed with sealed for safety is torn or missing. Do not take a dose of the nighttime product sooner than 6 hours after the last dose of the daytime product unless directed by your doctor. Do not take the daytime and nighttime products at the same time or take more than 3 doses in total in any 24 hour period. In Each 30 mL: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using product. Allergy alert: Acetaminophen may cause severe skin reactions: Symptoms may include:: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; why any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Aks a doctor before use if you have: liver disease; glaucoma; trouble urinating due to an enlarged prostate gland; a breathing problem such as emphysema or chronic bronchitis; cough that occurs with too much phlegm (mucus); cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin; taking sedatives or tranquilizers. When using this product: avoid alcoholic drinks; marked drowsiness may occur; alcohol, sedatives and tranquilizers may increase drowsiness; be careful when driving a motor vehicle or operating machinery; excitability may occur, especially in children. Stop use and ask a doctor if: pain or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper evident inner unit. Do not use if neckband printed with sealed for safety is torn or missing. Do not take a dose of the nighttime product sooner than 6 hours after the last dose of the daytime product unless directed by your doctor. Do not take the daytime and nighttime products at the same time or take more than 3 doses in total in any 24 hour period.Manufacturer
GSK Consumer Healthcare
Warren, NJ 07059
UPC
00300672982407